Alert archive / Georgia / Severe Thunderstorm Warnings in 2001
Severe Thunderstorm Warning 47, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at May 25, 2001, 4:23 PM EDT for Clinch County, Ware County, Georgia. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 25, 2001, 4:23 PM EDT (20:23 UTC)
- Expired
- May 25, 2001, 5:30 PM EDT
- In force
- 67 min
- Issued by
- NWS Jacksonville, FL
- Area
- Whole counties
Counties Clinch County, GA, Ware County, GA
The text
The text of this product is not in the archive. The NWS text archive before 2002 is incomplete.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 1:45 PM EDT, 2 hours 38 minutes earlier.
Area forecast discussion, May 25, 1:45 PM EDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 145 PM EDT FRI MAY 25 2001 CURRENTLY... FAIR-WEATHER CU BEGINNING TO POP-UP OVER CWA...HOWEVER NO PRECIPITATION INDICATED ON KJAX AND KVAX RADARS. FRONTAL BOUNDARY AT 17Z WAS DRAPED OVER CENTRAL GEORGIA...WITH TRAILING END EXTENDING INTO SOUTHERN ALABAMA. EAST COAST SEA-BREEZE HAS DEVELOPED (ST. AUGUSTINE REPORTED EAST WINDS AT 12 KNOTS). LARGE FIRE OVER LAFAYETTE COUNTY CONTINUES TO SPREAD SMOKE NORTHEAST. TONIGHT...FRONTAL BOUNDARY WILL CONTINUE SOUTHEAST TRACK... BECOMING DIFFUSED OVER THE SUWANNEE VALLEY AND OKEFENOKEE NWR AROUND 06Z. LACK OF DECENT MOISTURE WILL TRANSLATE INTO CLOUDS WITH ZERO POPS AREA-WIDE. HOWEVER..THERE WILL BE ENOUGH MOISTURE TO GENERATE PATCHY GROUND FOG...SO WILL MENTION IN THE ZONES. WILL CONTINUE TO MENTION SMOKY CONDITIONS FOR COUNTIES AFFECTED BY FIRE. SATURDAY AND SATURDAY NIGHT...FRONTAL BOUNDARY DISSIPATES BEFORE REACHING THE COAST...WITH DRY WESTERLY FLOW PERSISTING NEAR THE SURFACE. WILL CONTINUE HAZY/SMOKY CONDITIONS FOR AFFECTED AREAS. LITTLE CHANGE IS EXPECTED IN THICKNESS VALUES...THEREFORE WILL GO STATUS QUO WITH AFTERNOON HIGHS. SUNDAY...SHORTWAVE TROF WILL ROTATE AROUND CUT-OFF LOW OVER OHIO VALLEY. AT THIS TIME...BELIEVE THERE WILL BE SUFFICIENT MOISTURE TO MENTION INCREASING CLOUDINESS AS WELL AS RE-INTRODUCE POPS INTO THE FORECAST. AS WITH RECENT WEATHER SYSTEMS...MOST OF THE RAINFALL WILL BE CONFINED TO GEORGIA. MONDAY...SHORTWAVE EXITS EAST WITH MORE SUMMER-LIKE PATTERN ESTABLISHING OVER THE REGION AS TROPICAL MOISTURE BEGINS TO ADVECT NORTH OVER FLORIDA...WITH GARDEN VARIETY SHOWERS AND THUNDERSTORMS DEVELOPING DURING THE AFTERNOON INTO EVENING HOURS. PRELIM... AMG 60/88/60/87 0002 SSI 63/85/64/85 0002 JAX 60/89/62/88 0001 GNV 59/91/61/90 0001 16 .JAX... .FL...NONE. .GA...NONE. ZAPPE
In the hours before
Special weather statement, May 25, 12:34 PM EDT, 3 hours 49 minutes before
FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-260000- NORTHEAST FLORIDA/SOUTHEAST GEORGIA HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1234 PM EDT FRI MAY 25 2001 VISIBILITIES MAY BE RESTRICTED DUE TO THE SMOKE PLUME FROM A LARGE WOODS FIRE IN LAFAYETTE COUNTY. VISIBILITIES HAVE BEEN REDUCED IN SOME LOCATIONS AND IT REMAINS POSSIBLE THAT SMOKE AND FOG MAY CAUSE SUDDEN REDUCTIONS IN THE VISIBILITY...ESPECIALLY OVER SOUTHERN SUWANNEE COUNTY. ADDITIONALLY...MOTORISTS ON HIGH SPEED HIGHWAYS...SUCH AS INTERSTATE 10 WEST OF THE COLUMBIA-BAKER COUNTY LINE AND INTERSTATE 75 SHOULD REMAIN ALERT FOR REDUCED VISIBILITIES. NO OTHER HAZARDOUS WEATHER IS EXPECTED TODAY AND SPOTTER ACTIVATION IS NOT ANTICIPATED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. HESS
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:15 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 45 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2001Every severe thunderstorm warning in 2001
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.